Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]

 

International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 21-26

Date of Publish30 April 2012

 

Research Article

 

Occasionally Weakly Compatible Mappings and Fixed point Theorem In Fuzzy Metric Spaces Satisfying Integral Type Inequality

 

S. K.Malhotra1, Navin Verma2*, Ravindra Sen3

1Department of Mathematics, Govt. S .G .S .P .G . College Ganj Basoda, Dist. Vidisha (M.P.) INDIA

2Department of Mathematics, S. D. Bansal College of Technology, Indore (M.P.) INDIA

3Department of Applied Mathematics , Shri Vaishnav Institute of Technology Indore (M.P.) INDIA

Academic Editor: Dr. Jadhav V.A.

 

References

 

[1]    C.T. Aage , J.N. Salunke, “Common Fixed Point Theorems in Fuzzy Metric Spaces” , International Journal of pure and Applied Mathematics 56(2), 2009, pp 155-164.

[2]    C.T. Aage, J.N. Salunke, “Some Fixed Point Theorems in Fuzzy Metric Spaces” , International Journal of pure and Applied Mathematics 56(3), 2009, pp 311-320.

[3]    A.Al-Thagafi and Naseer Shahzad, “Generalized I-Nonexpansive Selfmaps and Invarient Approximations”, Acta Mathematica Sinica, English Series May, 2008, Vol. 24, No.5pp 867-876.

[4]    P. Balasubrmaniam , S. Muralisnkar ,R.P. pant, “Common Fixed Points of four mappings in a fuzzy metric spaces ”, J Fuzzy math. 10(2) (2002)

[5]    Y.J. Cho , H.K. Pathak , S.M. Kang , J.S. Jung “Common Fixed Points of compatible maps of type (A) on fuzzy metric spaces” , Fuzzy Sets and Systems 93 (1998), 99-111

[6]    A George, P. Veeramani , “On some results in fuzzy metric spaces” , Fuzzy Sets and Systems, 64 (1994), 395-399.

[7]    M. Grabiec, “Fixed points in fuzzy metric spaces”, Fuzzy Sets and Systems 27 ( 1988) , 385-389.

[8]    O. Hadzic , “Common Fixed point theorems for families of mapping in complete metric space”, Math.Japon.29 (1984), 127- 134.

[9]    Mohd. Imdad and Javid Ali, “Some Fixed Point Theorems in Fuzzy Metric Spaces” , Mathematical Communications 11(2006) , 153-163 153.

[10]G. Jungck, “Compatible mappings and common fixed points (2)” Inter-nat. J.math. Math. Sci.(1988), 285-288.

[11]G. Jungck and B.E. Rhoades, “Fixed point for Set valued functions without Continuity” , Indian J. Pure Appl. Math, 29 (3), (1998), pp.771-779.

[12]G. Jungck and B.E. Rhoades , “Fixed Point Theorems for Occasionally Weakly compatible Mappings” , Fixed point Theory, Volume 7, No. 2, 2006, 287-296.

[13]G. Jungck and B.E. Rhoades, “Fixed Point Theorems for Occasionally Weakly compatible Mappings”, Erratum, Fixed point Theory, Volume9,No.1, 2008,383-384.

[14]O. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces”, Kybernetka, 11(1975), 326-334.

[15]S. Kutukcu  “A fixed point theorem for contraction type mappings in Menger spaces”, Am. J.Appl. Sci. 4(6) (2007), 371-373.

[16]Servet Kutukcu , Sushil Shrma and Hanifi Tokogoz , “A Fixed Point Theorem in Fuzzy Metric Spaces”  Int. Journal of Math. Analysis, Vol.1,2007, no. 18,861-872.

[17]S.N. Mishra, “Common  Fixed points of compatible mapping in PM- spaces” , Math . Japon.36 (1991), 283-289.

[18]R.P. Pant, “Common Fixed points of four mappings”, Bull.Math. Soc.90 (1998) , 281-286.

[19]R.P. Pant, “Common Fixed points of for contractive mapps”, J. Math. Anal. Appl. 226(1998), 251-258

[20]R.P. Pant, K.  Jha, “A remark on common fixed points of four mappings in a fuzzy metric space”, J  Fuzzy Math. 12(2) (2004) ,433-437.

[21]H. K.Pathak and Prachi Sing ,“Common fixed Point Theorem for Weakly Compatible Mapping”, International Mathematical Forum, 2, 2007, no.57,2831-2839.

[22]B. E. Rhoades, “Contractive definitions” , Contemporary Math.72 (1988) , 233-245.

[23]B . Schweizer and A. Sklar , “Statistical metric spaces” , Pacific J.Math. (1960), 313-334.

[24]Seong Hoon Cho, “On common Fixed point in fuzzy metric space”, Int . Math. Forum, 1,2006, 10 471-479.

[25]R. Vasuki, “Common fixed points for R-weakly commuting Maps in fuzzy metric spaces”. Indian J .Pure Appl. Math 30 (1999) ,419-423.

[26]L.A. Zadeh , “Fuzzy sets, Inform and Control” 8(1965), 338-353.

[27]S.Sessa, “On weak commutativity condition of mapping in fixed point consideration”. Publ. Inst. Math(Beograd) N.S.,32(46),(1982),149-153.

[28]P.V. Subramanayam, “Common fixed points theorem in fuzzy metric spaces”, Information Science 83(1995) 105-112.

[29]Brijendra Singh & M.S. Chauhan, “Common fixed points of compatible maps, in fuzzy metric space”. Fuzzy sets and systems 115(2000), 471-475.

[30]B.E. Rhodes “Two fixed point theorem for mapping satisfying a general contractive condition of integral type”. Int. J. Math. Sci., 3: pp4007-4013.

 

 

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights © statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details